# SDR 97FDEA00541

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 727-24C
- Aircraft serial: 19527
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150529222
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0107 001  STA-PAE - CORROSION ON BS 328 FLOORBEAM UPPER FLANGE LBL 47, WL 208.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED IAW FED-EX SRM 53-10-1, 53-10-8, 51-10-2, 51-30-2.
